Neuropathy Due to Chemotherapy
I have neuropathy in my feet from my chemo. Is there anything to help with this?
Christina Bach, MSW, LCSW, OSW-C, Oncology Social Worker at Penn Medicine, responds:
Neuropathy can really impact quality of life during and after certain types of chemotherapy treatments. The symptoms of neuropathy often improve, as patients are farther out from last receiving chemotherapy. It is important to talk with your care team about this symptom, as there are some pharmacologic interventions, including Neurotin and Cymbalta, which can help with neuropathic pain. You may also want to consider complimentary therapies, such as acupuncture and reiki, as these have been shown to improve pain in patients with neuropathy. Vitamins and antioxidants may also be helpful.
OncoLink is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through OncoLink should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem or have questions or concerns about the medication that you have been prescribed, you should consult your health care provider.
Information Provided By: www.oncolink.org | © 2016 Trustees of The University of Pennsylvania